# SDR TC8A98074

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

TRIP# 02747.  DISCREP: #2 ENGINE COMPRESSOR STALLED ON TAKEOFF ROLL.  CORR ACTION: CLEANED AND LUBED PRBC VALVE, PERFORMED FLAG CHECK IAW 75-30-03.  PERFORMED VISUAL INSPECTION OF INLET AND EXHAUST, NO DEFECTS NOTED.
